Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Rational approximation with a vanishing weight function and with a fixed value at zero
HTML articles powered by AMS MathViewer

by Charles B. Dunham PDF
Math. Comp. 30 (1976), 45-47 Request permission

Abstract:

Chebyshev approximation by ordinary rational functions with respect to a vanishing weight function is considered. A best approximation is characterized by alternation and is unique but may not exist. The problem arises in Kuki’s technique for rational approximation with interpolation at zero and with Williams’ interpolating rationals.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 41A50
  • Retrieve articles in all journals with MSC: 41A50
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 45-47
  • MSC: Primary 41A50
  • DOI: https://doi.org/10.1090/S0025-5718-1976-0402355-5
  • MathSciNet review: 0402355